# SDR SWAA2024010419143

- Difficulty date: November 8, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,575 hours, 34,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY OVERHEAD BIN LIGHTS AT POSITIONS 6L/H; 9L/H AND 12L/H INOPERATIVE.<[01] REMOVED AND REPLACED BATTERY PACKS AT POSITIONS M2335 AND M1675 AS PER AMM 33-51-06-960-805. TEST OK;[02] VERIFIED STEP 1.;[03] VERIFIED STEP 1.
